Articles | Volume 16, issue 8
https://doi.org/10.1007/s00585-998-0900-5
https://doi.org/10.1007/s00585-998-0900-5
31 Aug 1998
31 Aug 1998

Standing Alfvén waves with m ≫ 1 in an axisymmetric magnetosphere excited by a stochastic source

A. S. Leonovich and V. A. Mazur

Viewed

Total article views: 1,082 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
568 477 37 1,082 65 56
  • HTML: 568
  • PDF: 477
  • XML: 37
  • Total: 1,082
  • BibTeX: 65
  • EndNote: 56
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 20 Jul 2024